# SDR YENA2023042500432

- Difficulty date: April 19, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 66,308 hours, 23,852 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY MAINTENANCE" : REFER TO AEM NR 2023-137007 CORROSION COUPLING LOC STR42L BTW FR30 AND FR31 IN FWD CARGO COMPARTMENT; REFER TO AEM NR 2023-137007 FOR ALL WORK ACCOMPLISHED REMOVED AND REPLACED COUPLING LOCATED BTW FR30 AND FR31 AT LEVEL STRG42L IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11 AND DWG D53231375
